# SDR DALA2025102407811

- Difficulty date: October 17, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 15,050 hours, 6,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK IN MSP, MAINTENANCE WAS ACCOMPLISHING EO WORKCARD 5331-01297-01C (SB BD500-530010 ISSUE 004). DURING MODIFICATION , THE FWD CARGO DOOR SURROUND STRUCTURE C02313004-005 LOWER SILL , AND C02312110 BOTTOM SKIN WERE FOUND CORRODED AFTER SCUFF PLATE REMOVAL. THE CORNER STRIKERS WERE ALSO FOUND WITH CORROSION. THE CORROSION FOUND IS ON THE OUTER SURFACE OF THE SILL, CORNER STRIKERS, AND SKIN LOCALLY AROUND THE FASTENER HOLES THAT ATTACH THE SCUFF PLATE. DURING MODIFICATION THE BOTTOM SKIN THE MOUNTING HOLES WERE INADVERTENTLY COUNTER SUNK TO THE INCORRECT ANGLE DUE TO TOOLING. LOG-PAGE UPDATED @ 17OCT25 1426 UTC 02 CORR BY BROWN 00365328 MSP 17OCT25 ATA 5331 RII: N ENTR 00365328 W COMPLIED WITH ER/A 629065-14 PRI REV 0, ER/A 629065-14 PRI REV 1 , ER/A 629065-14 PRI REV 2 AND ER/A 629065-14 REV ORIGINAL SECTION 1. ORIGINAL MATERIAL THICKNESS IS 0.125, MAX MATERIAL REMOVED WAS 0.015, MINIMUM THICKNESS REMAINING IS 0.110. ASSOCIATED ER/A 14-629065 ADDED FOR AC 8131. (LP# 1257111)
